Йордановы алгебры с условием конечности.

Е.И. Зельманов

Algebra i Logika (1978)

  • Volume: 17, Issue: 6, page 693-704
  • ISSN: 0373-9252

How to cite


Зельманов, Е.И.. "Йордановы алгебры с условием конечности.." Algebra i Logika 17.6 (1978): 693-704. <http://eudml.org/doc/187036>.

author = {Зельманов, Е.И.},
journal = {Algebra i Logika},
keywords = {Jordan phi-algebra; chain condition; nil radical},
language = {rus},
number = {6},
pages = {693-704},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Йордановы алгебры с условием конечности.},
url = {http://eudml.org/doc/187036},
volume = {17},
year = {1978},

AU - Зельманов, Е.И.
TI - Йордановы алгебры с условием конечности.
JO - Algebra i Logika
PY - 1978
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 17
IS - 6
SP - 693
EP - 704
LA - rus
KW - Jordan phi-algebra; chain condition; nil radical
UR - http://eudml.org/doc/187036
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.